# SDR SIMA201804238006

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 32,656 hours, 27,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL EMERGENCY LIGHT LAMP INOPERATIVE.  REMOVED AND REPLACED THE LAMP IAW AMM 33-50-09-000-801-A, AND 33-50-09-400-801-A.  OPS CHECKED GOOD.
